# SDR AWXA200700477

- Difficulty date: April 8, 2007
- Submitted: April 10, 2007
- Operation: Air carrier
- Aircraft: N627AW
- Make and model: Airbus A320-231
- Aircraft serial: 66
- Aircraft time: 57,698 hours, 25,821 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 0585
- Condition: Failed
- Location: Emegency Lights
- Part time: 47,646 hours, 21,066 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EEL -  MX REPORTED EMERGENCY EXIT LIGHTS IN ROWS 19 AND 24 INOP.  MX REPLACED THE POWER SUPPLY UNIT AND RETERMINATED THE CONNECTOR.  OPERATIONAL CHECK WAS GOOD.
